# SDR V0XD20150201034

- Difficulty date: February 1, 2015
- Submitted: February 1, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BA53040K1A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER AT FS 280 STRINGER 3L CRACKED.  REPAIRED LINTEL STRINGER AT FS 280 STRINGER 3L IAW REO 670-53-493 REV C & SB 670BA-53-040 REV C.
